Approximate and information aspects of the numerical solution of unstable integral and pseudodifferential equations

Authors

  • E. V. Semenova
  • S. G. Solodkii

Abstract

We present a review of the latest results obtained in the field of numerical solution of unstable integral and pseudodifferential equations. New versions of fully discrete projection and collocation methods are constructed and justified. It is shown that these versions are characterized by the optimal accuracy and cost efficiency, as far as the use of computational resources is concerned.

Published

25.03.2018

Issue

Section

Research articles

How to Cite

Semenova, E. V., and S. G. Solodkii. “Approximate and Information Aspects of the Numerical Solution of Unstable Integral and Pseudodifferential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 3, Mar. 2018, pp. 429-44, https://umj.imath.kiev.ua/index.php/umj/article/view/1566.